DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/13956

Title: A Robin-type non-overlapping domain decomposition procedure for second order elliptic problems
Authors: PRADHAN, D
SHALINI, B
NATARAJ, N
PANI, AK
Keywords: OPTIMIZED SCHWARZ METHODS
FINITE-ELEMENT METHODS
DISCONTINUOUS COEFFICIENTS
ITERATIVE PROCEDURE
EQUATIONS
Issue Date: 2011
Publisher: SPRINGER
Citation: ADVANCES IN COMPUTATIONAL MATHEMATICS,34(4)339-368
Abstract: This article deals with the analysis of an iterative non-overlapping domain decomposition (DD) method for elliptic problems, using Robin-type boundary condition on the inter-subdomain boundaries, which can be solved in parallel with local communications. The proposed iterative method allows us to relax the continuity condition for Lagrange multipliers on the inter-subdomain boundaries. In order to derive the corresponding discrete problem, we apply a non-conforming Galerkin method using lowest order Crouzeix-Raviart elements. The convergence of the iterative scheme is obtained by proving that the spectral radius of the matrix associated with the fixed point iterations is less than 1. Parallel computations have been carried out and the numerical experiments confirm the theoretical results established in this paper.
URI: http://dx.doi.org/10.1007/s10444-010-9157-0
http://dspace.library.iitb.ac.in/jspui/handle/100/13956
ISSN: 1019-7168
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback